# SDR USAA2015030300007

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 44,038 hours, 25,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A7637
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, BAD FROM STOCK, UPPER MOUNT HOLES DO NOT LINE UP WITH THE NUTPLATES ON THE DOOR STRUCTURE & THE GIRT BAR VELCRO IS BAD.  SLIDE WAS NOT INSTALLED ON ACFT.
